# SDR CALA2021121502372

- Difficulty date: December 14, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29282
- Aircraft time: 88,277 hours, 18,664 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Sta330rbl30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF AMES NR 0200-0110, UPPER CABIN FLOOR SUPPORT STRUCTURE CORRO DED STA 330 BL0-RBL30. REMOVED DAMAGE ORIGINAL THICKNESS .060" REMOVED .010" FOUND TO B E OUT OF LIMITS IAW B757 SRM 53-00-51 DETAIL VI REPLACED PN 141N 5160-V81 IAW B757 SRM 51-40-02 PARA 4, 7 AND BOEING DWG 141N5160 ADD EMP:V931851
